# SDR QXEA20060602

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 6,236 hours, 4,428 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadac
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DAY - ON FLIGHT 4198, RETURNED TO GATE, RIGHT ENGINE DEGRADE CAUTION MESSAGE AND RIGHT FADEC NR 2 STATUS.  MAINTENANCE PERFORMED FAULT ISOLATION SUBTASK 72-00-00-810-802.  NO DEFECTS NOTED.  MAINTENANCE PLACED THE RIGHT FADEC ON MEL 73-21-1C.  AIRCRAFT RETURNED TO SERVICE.
